# SDR DALA2023081506655

- Difficulty date: August 2, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 14,502 hours, 1,613 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3568, WING CENTER SECTION, OVERSIZED FASTENER F159 HOLE DIAMETER FOUND OUT OF LIMITS. FASTENER HOLE DIAMATER AT 0.3265'. CORRECTIVE ACTION: CONFIRMED FASTENER HOLES ARE STILL WITHIN THE LIMITS OF 9.92 MM DIAMETER, INSTALLED EN6115V5X FASTENERS AND ASNA2536-5. RESTORED SEALANT AND PROTECTIVE COATING PER ERA 610936-14AD. (LP 2917282)
